# SDR SWIA97996

- Difficulty date: September 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120327
- Engine: Pwa PW118A
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Anti Ice Syst
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INBOARD RIGHT STABILIZER INBOARD RIGHT WING, AND RIGHT ENGINE AIR INLET FAILED.  PERFORMED QRH.  UNSUCCESSFUL RE-TRY.  RETURNED TO FIELD.  RAN AIRCRAFT DE-ICE SYSTEMS IAW MM 30-10-00, DE-ICE OPS CHECKS GOOD.
